# SDR 2018FA0000137

- Difficulty date: April 12, 2018
- Submitted: April 12, 2018
- Operation: General aviation
- Aircraft: N51827
- Make and model: Cessna 172R
- Aircraft serial: 17281108
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: O-Ring
- Part number: S1628110
- Condition: Broken
- Location: Master Cylinder
- Component: Master Cylinder
- Component part number: 98820104
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI PILOT APPLIED BOTH BRAKES.  THE RIGHT PEDAL WENT THROUGH FULL TRAVEL AND THE LEFT PEDAL ACTIVATED THE BRAKE.  THE AIRCRAFT SPUN QUICKLY TO THE LEFT AND WENT OFF OF THE TAXI WAY.  THE MAINTAINERS DISCOVERED A BROKEN O-RING IN THE RIGHT BRAKE MASTER CYLINDER.
